# SDR 97UAL900453

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9054U
- Make and model: Boeing 737222
- Aircraft serial: 19935
- Engine: Pwa JT8D7B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 952410214
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 TANK FORWARD FUEL PUMP LOW PRESSURE LIGHT IS ON WHEN SWITCH IS ON WITH FUEL PRESENT IN THE TANK.  CREW ATTEMPTED TO TURN PUMP OFF AND WOULD NOT TURN OFF.  LEFT SWITCH IN ON POSITION AND SHORTLY THEREAFTER PUMP LOW PRESSURE LIGHT CAME ON.  CREW FOUND PUMP CIRCUIT BREAKER POPPED.  *S/D*  TROUBLESHOT SYSTEM HAND-OVER-HAND WIRE CHECK IDENTIFIED MODULE 181, RELAY R21 AS CAUSE.  REPLACED R21 RELAY.  REPLACED P5 MODULE ON FLIGHT DECK AS A PRECAUTION.
